# SDR CALA2019030400346

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 60,409 hours, 25,913 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

N/R 9021891. (SUPPORT TASK) L-63 NO DOT, SQUIB LIGHT ON ENG 2 AGENT 1 DOES NOT ILLUMINATE WHEN ENG 2 FIRE PBSW IS RELEASED OUT AND CB FOR BOTL 1 SQUIB A TRIPS WHEN AGENT 1 BUTTON IS DEPRESSED AND NO VOLTAGE IS READ ON PIN 2 OF SQUIB CONNECTOR. IDT COMPLETED. N/R 9021891. REMOVED AND REPLACED WIRE 2621-003 IAW AWM 26-21-03 AND ESPM 20-33-22-0201-1 AND 20-48-24-0101-1. OPS TEST ACCOMPLISHED ON CUST. CARD 17-2623-1-7801 SEQ NO. 388.  IDT COMPLETED.
